MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 660065AN
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: a visual inspection of the returned product did not reveal any obvious defects or damage.The syringe was not returned, therefore functional testing could not be performed.A review of the device history record (dhr) showed all devices meet material, assembly, and performance specifications at the time of product release.No product deficiency was identified.The patient interface (pi) suction ring may lose suction during a procedure.Label copy states corneal fixation vacuum loss can occur.There are several factors that may contribute to suction issues such as doctor¿s technique in applying the suction ring to the cornea, doctor¿s technique in squeezing the pi clip to secure the suction ring to the pi cone and patient anatomy affecting the interface between the patient¿s cornea and the suction ring.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This report summarizes 1 malfunction event.The events were related to suction loss during laser fire.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
Corrected data: in the initial summary report the word "vmsr" was not included in the exemption/variance number field.During a review of a case it was found the lot number and model was incorrect.This changes the information provided in the initial report and the following fields are not blank/empty since there are 2 devices as part of the summary report: d4 - expiration date.D9 - device availability.D9 - return to manufacturer.D9 - date returned to manufacturer.E1 initial reporter information section (title, first name, last name, establishment name, country, address line 1, city, state, zip code).E2 - health professional? initial reporter also sent the report to fda? g4 device manufacture date.In addition the field d4 - primary unique device identification (udi) number is now a partial number, (b)(4), as there are 2 devices in the summary report the no.Of events summarized is now 2 and the lot number being added to the list of affected devices is 60429453.Device evaluation: one (1) investigation was completed during the reporting period and it was related to the device mentioned above, lot 60429453.The device was not returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.A review of records including device history and complaint trending was performed.Records showed device met specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21220036
Report Number3012236936-2025-000015
Device Sequence Number11654798
Product Code HNO
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model Number660065AN
Device Catalogue Number660065AN
Device Lot Number60582341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown